Skip to Main content Skip to Navigation
Journal articles

ON WEIGHTED AND PSEUDO-WEIGHTED SPECTRA OF BOUNDED OPERATORS

Abstract : In the present paper, we extend the mains results of Jeribi in [6] to weighted and pseudo-weighted spectra of operatorsin a non separable Hilbert space H. We investigate the characterization, the stability and some properties of these weighted and pseudo-weighted spectra.
Document type :
Journal articles
Complete list of metadatas

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01473516
Contributor : Hatem Baloudi <>
Submitted on : Tuesday, July 24, 2018 - 5:12:24 PM
Last modification on : Tuesday, June 23, 2020 - 12:30:05 PM
Long-term archiving on: : Thursday, October 25, 2018 - 3:28:05 PM

File

C17-0245_Reprint (2).pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Nassim Athmouni, Hatem Baloudi, Aref Jeribi, Ghazi Kacem. ON WEIGHTED AND PSEUDO-WEIGHTED SPECTRA OF BOUNDED OPERATORS. Communications of the Korean Mathematical Society, Korean Mathematical Society, 2018, 33 (3), pp.809-821. ⟨10.4134/CKMS.c170245⟩. ⟨hal-01473516v2⟩

Share

Metrics

Record views

205

Files downloads

216